# SDR 20000920SH008

- Difficulty date: August 29, 2000
- Submitted: September 20, 2000
- Operation: General aviation
- Aircraft: N406MP
- Make and model: Bell 206L-4
- Aircraft serial: 52086
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 206031314037
- Condition: Cracked
- Location: Fuselage
- Part time: 4,700 hours
- Component: Longeron, Bell
- Component part number: 206031314075
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND .8750 INCH CRACK ON LEFT UPPER TAILBOOM ATTACHMENT CHANNEL DURING A ROUTINE 100 HOUR INSPECTION.  THE CRACK WAS ONLY VISIBLE WITH REMOVAL OF THE TAILBOOM ACCESS PANEL AND THE USE OF AN INSPECTION MIRROR.  THE CAUSE OF THE CRACK IS NOT YET DETERMINED.  (X)
